Czechoslovak Mathematical Journal

Vol. 62, No. 3, 2012 · Contents

Valentin A. Skvortsov, Piotr Sworowski:
The {AP}-Denjoy and {AP}-Henstock integrals revisited

Ruyun Ma, Ruipeng Chen:
Existence of one-signed solutions of nonlinear four-point boundary value problems

Jaroslav Hančl, Ondřej Kolouch, Simona Pulcerová, Jan Štěpnička:
A note on the transcendence of infinite products

P. Rocha, M. Urciuolo:
On the $H^p$-$L^q$ boundedness of some fractional integral operators

Yingqiu Yang, Liang Sun:
Contractible edges in some $k$-connected graphs

Su Gou, Tingting Wang:
The diophantine equation $x^2+2^a\cdot17^b=y^n$

Tingting Wang:
Second moments of Dirichlet $L$-functions weighted by Kloosterman sums

Maryam Salimi, Elham Tavasoli, Siamak Yassemi:
$k$-torsionless modules with finite Gorenstein dimension

Rainis Haller, Marje Johanson, Eve Oja:
$M(r,s)$-ideals of compact operators

Ze-Hua Zhou, Yu-Xia Liang:
Differences of weighted composition operators from Hardy space to weighted-type spaces on the unit ball

Nina A. Chernyavskaya, Leonid A. Shuster:
An embedding theorem for a weighted space of Sobolev type and correct solvability of the Sturm-Liouville equation

Mitsuo Izuki, Yoshihiro Sawano:
Variable Lebesgue norm estimates for BMO functions

Ali Ghaffari:
A generalization of amenability and inner amenability of groups

Robert Černý:
On generalized Moser-Trudinger inequalities without boundary condition

Quan-Hui Yang, Jian-Dong Wu:
Sum and difference sets containing integer powers

Jack Maney, Vadim Ponomarenko:
Diversity in monoids

Ulrich Krause, Jack Maney, Vadim Ponomarenko:
Diversity in inside factorial monoids

Tin-Lam Toh, Tuan-Seng Chew:
The Kurzweil-Henstock theory of stochastic integration

Hyunjin Lee, Seonhui Kim, Young Jin Suh:
Real hypersurfaces in complex two-plane Grassmannians with certain commuting condition

Jian-Hua Yin:
A Havel-Hakimi type procedure and a sufficient condition for a sequence to be potentially $S_{r,s}$-graphic

[Contents of Czechoslovak Mathematical Journal]